Alert archive / Alabama / Tornado Warnings in 2019
Tornado Warning 42, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 13, 2019, 11:38 PM CDT for Pickens County, Sumter County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2019, 11:38 PM CDT (04:38 UTC)
- Expired
- Apr 14, 2019, 12:06 AM CDT
- In force
- 28 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Pickens County, AL, Sumter County, AL
The radar
The Columbus AFB radar (KGWX), 90 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 7:11 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 506 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1458 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 428 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.3
The text
As transmitted.
696
WFUS54 KBMX 140438
TORBMX
ALC107-119-140545-
/O.NEW.KBMX.TO.W.0042.190414T0438Z-190414T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
1138 PM CDT SAT APR 13 2019
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Pickens County in west central Alabama...
Northwestern Sumter County in west central Alabama...
* Until 1245 AM CDT.
* At 1138 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Electric Mills, or 21 miles northwest of
Livingston, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Aliceville, Gordo, Reform, Carrollton, Pickensville, Ethelsville,
McMullen, Panola, Johnston Lake, Bevill Lock And Dam, Garden,
Ashcraft Corner, Geiger, Dillburg, Shaw, George Downer Airport,
Kirk, Gainesville Lake Campground, Warsaw and North Pickens
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3353 8827 3353 8784 3324 8784 3304 8806
3304 8815 3300 8817 3295 8817 3296 8819
3294 8817 3293 8820 3291 8820 3275 8837
TIME...MOT...LOC 0438Z 217DEG 43KT 3285 8841
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAM3 follow-up statements
976
WWUS54 KBMX 140448
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1148 PM CDT SAT APR 13 2019
ALC107-119-140545-
/O.CON.KBMX.TO.W.0042.000000T0000Z-190414T0545Z/
Pickens AL-Sumter AL-
1148 PM CDT SAT APR 13 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR PICKENS
AND NORTHWESTERN SUMTER COUNTIES...
At 1147 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cooksville, or 15 miles southwest of Aliceville,
moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Aliceville, Gordo, Reform, Carrollton, Pickensville, Ethelsville,
McMullen, Panola, Johnston Lake, Bevill Lock And Dam, Garden,
Ashcraft Corner, Geiger, Dillburg, Shaw, George Downer Airport, Kirk,
Gainesville Lake Campground, Warsaw and North Pickens Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3353 8827 3353 8784 3324 8784 3304 8806
3304 8815 3300 8817 3295 8817 3296 8819
3294 8817 3293 8820 3291 8820 3275 8837
TIME...MOT...LOC 0447Z 217DEG 43KT 3294 8833
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAM731
WWUS54 KBMX 140500
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1200 AM CDT SUN APR 14 2019
ALC119-140510-
/O.CAN.KBMX.TO.W.0042.000000T0000Z-190414T0545Z/
Sumter AL-
1200 AM CDT SUN APR 14 2019
...THE TORNADO WARNING FOR NORTHWESTERN SUMTER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for west central
Alabama.
LAT...LON 3353 8827 3353 8784 3324 8784 3304 8806
3305 8807 3304 8815 3300 8817 3299 8829
3302 8834
TIME...MOT...LOC 0500Z 213DEG 40KT 3306 8825
$$
ALC107-140545-
/O.CON.KBMX.TO.W.0042.000000T0000Z-190414T0545Z/
Pickens AL-
1200 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR PICKENS
COUNTY...
At 1200 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Aliceville, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Aliceville, Gordo, Reform, Carrollton, Pickensville, Ethelsville,
McMullen, Garden, Ashcraft Corner, Johnston Lake, Bevill Lock And
Dam, Gainesville Lake Campground, Dillburg, North Pickens Airport,
McShan, Shaw, George Downer Airport, Owens, Kirk and Cochrane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3353 8827 3353 8784 3324 8784 3304 8806
3305 8807 3304 8815 3300 8817 3299 8829
3302 8834
TIME...MOT...LOC 0500Z 213DEG 40KT 3306 8825
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAM887
WWUS54 KBMX 140506
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1206 AM CDT SUN APR 14 2019
ALC107-140516-
/O.CAN.KBMX.TO.W.0042.000000T0000Z-190414T0545Z/
Pickens AL-
1206 AM CDT SUN APR 14 2019
...THE TORNADO WARNING FOR PICKENS COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for west central
Alabama.
LAT...LON 3353 8827 3353 8784 3324 8784 3304 8806
3305 8807 3304 8815 3300 8817 3299 8829
3302 8834
TIME...MOT...LOC 0505Z 217DEG 43KT 3312 8820
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 13, 7:08 PM CDT, 4 hours 30 minutes earlier.
Area forecast discussion, Apr 13, 7:08 PM CDT, 4 hours 30 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 708 PM CDT Sat Apr 13 2019 .UPDATE... For 00Z Aviation. && .SHORT TERM... Tonight and Sunday. Temperatures have warmed quickly this afternoon as a rain cooled boundary lifts northward. Temperatures ranged from a rather cool lower 60s across the northwest counties to balmy middle 80s across our southern counties. The warm and more humid air mass will continue to lift northward this evening as a deepening surface low tracks northeast along the Mississippi River. Gradient winds will increase quickly this evening for areas west of I-65 as the aforementioned surface low moves closer to Alabama. Expect sustained winds of 15 to 25 mph with gusts to 35 mph. There will be a few showers and thunderstorms ahead of the main squall line, but nothing severe expected. However, the may be some discrete cells just ahead of the main squall line. We are keeping the 1 am CDT start time for severe weather in the far western counties, but some discrete cells may occur as early as midnight. This system has all the ingredients for severe storms, including long track strong tornadoes. The line of severe storms will track eastward fairly quickly, and the storms will likely exit east Alabama by late morning. There will be a sharp cut-off in the rain behind the main convective line, so there will be a break in the precipitation for several hours before some wrap around showers move into the area on Sunday. The actual cold front will move across the area during the day Sunday, which will trigger additional showers and possibly a few thunderstorms. Surface winds will continue to be brisk with speeds 10 to 20 mph with higher gusts. 58/rose .LONG TERM... Sunday evening through Monday night. The amplified trough associated with the active & severe weather Sunday morning will be moving eastward over Central Alabama overnight. Cold air advection at the surface and low-levels will accompany this with improving conditions across the area as a stable airmass moves into the Southeast. As such, PoPs will be trending downward and will likely favor the east and northeast portions of the area towards midnight. A lingering thunderstorm can't be ruled out but the severe threat will end as frontal passage occurs to the east & southeast. By Monday morning, there are no mentionable rain chances with high pressure conditions moving into the area from the west. Temperatures in the 40s are expected Monday morning with northwesterly winds at 5-10 kts & gusts ~20 kts. Abundant afternoon sunshine will help rebound temperatures into the 60s and 70s before dropping back into the 40s overnight Monday under clear skies. Tuesday and Wednesday. Stable high pressure conditions should prevail across the Southeast CONUS Tue/Wed with a dry airmass to boot. Broad deep-layer ridging will begin to develop across the center of the country as high pressure slides east towards the Carolinas. This suggests return flow spreading across the Plains and Mississippi River Valley (MRV) by Wednesday evening. Lows overnight Tuesday are forecast in the 50s, though 50s/60s should suit Wednesday night quite well once southerly flow develops across our area and cloud cover increases. For Wednesday evening, enough moisture return and isentropic ascent will help increase rain chances in our western counties, but have limited this to 20-30% for now. It appears most of the showers and thunderstorms will stay to our west. Farther upstream our next progged disturbance will be ejecting from the Central/Southern Rockies into the Great Plains. Thursday and Friday. Trends in guidance have been relatively suggestive that the next disturbance will create impacts for Central Alabama in the Thu/Fri timeframe, but to what extent and exact timing still remains unclear. There is good forecast confidence that the deep-layer trough will amplify/close-off on Thursday whilst southwest flow aloft develops over the Gulf Coast States. This resultantly positions much of the lower MRV and Southeast CONUS into a maritime tropical airmass with afternoon destabilization capable of producing upwards of ~2,000+ MLCAPE, with 40-50 kts bulk shear. Varying scenarios of how lee cyclogenesis evolves across the Plains will dictate the timing/forward progress of the trailing cold front, thus leaves aforementioned uncertainty of when thunderstorms & impactful weather moves into Central Alabama. However, it does appear that the synoptic configuration would favor enough confidence to mention the chance of severe weather in the HWO given the consistent synoptic scale signal the past few days, though cannot produce clear details of what will happen this far out. With favorable warm sector instability, associated shear profiles, and deep-layer forcing, all modes of severe weather are on the table at this time. Thus, best course of action for now is to start the awareness building process and refine forecast in future updates. Current solutions would suggest an area of low pressure to develop near CO/KS/NE and exhibit ENE trajectory. Forward progress of the low would place a trailing frontal boundary to our northwest Thursday afternoon with a parameter space capable of producing severe thunderstorms & tornadoes. Trends for this upcoming threat will be monitored and updates to the forecast will be sent accordingly. 40/Sizemore && .AVIATION... 00Z TAF Discussion. There is some scattered convection across Central Alabama late this afternoon. This will continue for a couple of hours. Later tonight, a line of TSRA is expected first in the west counties affecting TCL then spreading east through sunrise eventually affecting all terminals. Have stair stepped convection arrival. Winds will increase ahead of the line with tight pressure gradients. Also, have tempoed/probed some higher winds later with the line. MVFR cigs are possible later tonight as system and convection nears. 08 && .FIRE WEATHER... Surface winds will increase overnight with sustained speeds of 15 to 20 mph with gusts to 35 mph, especially over west Alabama and higher elevations. A line of strong to severe storms will move across central Alabama later tonight and into Sunday morning. This system will produce periods of heavy rainfall and possibly damaging winds, with the threat of tornadoes. The main convective line will exit east Alabama by late Sunday morning, but moisture on the back side of the system will trigger additional showers Sunday afternoon. Expect brisk winds to continue throughout the day Sunday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 64 74 43 67 44 / 90 80 30 0 0 Anniston 66 74 44 68 44 / 70 90 30 0 0 Birmingham 67 72 45 70 48 / 100 40 10 0 0 Tuscaloosa 68 70 44 72 48 / 100 30 10 0 0 Calera 67 71 44 69 47 / 100 40 10 0 0 Auburn 68 75 47 68 47 / 20 100 20 0 0 Montgomery 69 77 47 72 47 / 80 80 10 0 0 Troy 68 77 48 71 48 / 50 90 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. && 58/40/08
Hazardous weather outlook, Apr 13, 9:24 PM CDT, 2 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 924 PM CDT Sat Apr 13 2019 ALZ011>015-017>050-150530- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 924 PM CDT Sat Apr 13 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Through Tonight. Severe thunderstorms are likely to spread eastward across much of Central Alabama through the late night hours. Tornadoes, some of which could be strong, and damaging winds up to 60 mph are possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Severe thunderstorms will continue to be possible through noontime Sunday across the southeast half of Central Alabama. Tornadoes and damaging winds up to 60 mph are possible. Minor flooding will be possible along the Tombigbee River basin starting Sunday and remain above flood stage through Tuesday. Severe thunderstorms are possible on Thursday across all of Central Alabama. Tornadoes, damaging winds up to 60 mph, and quarter size hail are possible. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed tonight through midday Sunday. Activation may be needed again on Thursday. 08
In the hours before
Special weather statement, Apr 13, 6:30 PM CDT, 5 hours 8 minutes before
Special Weather Statement
National Weather Service Birmingham AL
630 PM CDT SAT APR 13 2019
ALZ024-140000-
Jefferson AL-
630 PM CDT SAT APR 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFFERSON COUNTY
UNTIL 700 PM CDT...
At 629 PM CDT, Doppler radar was tracking a strong thunderstorm near
North Johns, or near Bessemer, moving north at 45 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Southwestern Birmingham, Bessemer, Hueytown, Fairfield, Pleasant
Grove, Midfield, Adamsville, Brighton, Lipscomb, Sylvan Springs,
Mulga, Maytown, North Johns, Birmingham Fairgounds, Edgewater,
Ensley, Legion Field, Forestdale, Splash Adventure and Birmingham
Southern College.
LAT...LON 3357 8681 3328 8693 3327 8695 3327 8697
3325 8698 3325 8706 3328 8707 3328 8709
3329 8709 3329 8712 3331 8713 3331 8716
3332 8716 3332 8718 3361 8717 3361 8715
3363 8714
TIME...MOT...LOC 2329Z 188DEG 40KT 3332 8705
25/OwenSpecial weather statement, Apr 13, 6:51 PM CDT, 4 hours 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
651 PM CDT SAT APR 13 2019
ALZ011-014-140015-
Winston AL-Marion AL-
651 PM CDT SAT APR 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARION AND NORTHWESTERN
WINSTON COUNTIES UNTIL 715 PM CDT...
At 651 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Buttahatchee, or 8 miles west of Lynn, moving north at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Haleyville, Brilliant, Lake Buttahatchee, Needmore, Bear Creek,
Natural Bridge, Posey Field Airport, Delmar, Piney Grove, Pebble and
Upper Bear Creek Reservoir.
LAT...LON 3430 8752 3400 8762 3400 8764 3398 8764
3399 8780 3431 8777
TIME...MOT...LOC 2351Z 186DEG 40KT 3408 8768
25/OwenSpecial weather statement, Apr 13, 6:55 PM CDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Birmingham AL
655 PM CDT SAT APR 13 2019
ALZ015-017-024-140045-
Walker AL-Jefferson AL-Blount AL-
655 PM CDT SAT APR 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WALKER...
SOUTHWESTERN BLOUNT AND NORTH CENTRAL JEFFERSON COUNTIES UNTIL 745 PM
CDT...
At 655 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mulga, or near Fairfield, moving north at 45 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Western Birmingham, Gardendale, Fairfield, Fultondale, Sumiton, Dora,
Pleasant Grove, Adamsville, Warrior, Kimberly, Graysville, Morris,
Sylvan Springs, Brookside, Mulga, Trafford, Hayden, Sipsey, Maytown
and West Jefferson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3395 8671 3348 8687 3350 8710 3389 8708
3389 8701 3387 8700 3386 8696 3387 8696
3386 8695 3387 8695 3387 8692 3391 8692
3392 8689 3394 8688 3393 8686 3395 8684
3394 8682 3396 8682
TIME...MOT...LOC 2355Z 190DEG 38KT 3356 8697
25/OwenSpecial weather statement, Apr 13, 7:03 PM CDT, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Birmingham AL
703 PM CDT SAT APR 13 2019
ALZ014-015-140045-
Walker AL-Winston AL-
703 PM CDT SAT APR 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALKER AND WESTERN
WINSTON COUNTIES UNTIL 745 PM CDT...
At 703 PM CDT, Doppler radar was tracking a strong thunderstorm over
Carbon Hill, moving north at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Carbon Hill, Lynn, Double Springs, Kansas, Nauvoo, Houston
Recreational Area, Ashbank, Brushy Lake, Poplar Springs, Moreland,
Winston Free State Barn, Ashridge, Weiss, Clear Creek, Winston County
Airport, Cane Creek, Pebble, Mill Creek, Cedrum Area and Sipsey River
Rec Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3430 8724 3384 8745 3383 8753 3387 8753
3387 8761 3430 8756
TIME...MOT...LOC 0003Z 190DEG 43KT 3391 8750
25/OwenSpecial weather statement, Apr 13, 7:14 PM CDT, 4 hours 24 minutes before
Special Weather Statement National Weather Service Birmingham AL 714 PM CDT SAT APR 13 2019 ALZ024>026-140045- Jefferson AL-Shelby AL-St. Clair AL- 714 PM CDT SAT APR 13 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHELBY...EAST CENTRAL JEFFERSON AND SOUTHWESTERN ST. CLAIR COUNTIES UNTIL 745 PM CDT... At 714 PM CDT, Doppler radar was tracking a strong thunderstorm over Westover, or near Chelsea, moving north at 40 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Northeastern Birmingham, Vestavia Hills, Trussville, Irondale, Leeds, Moody, Chelsea, Wilsonville, Center Point, Pinson, Margaret, Argo, Vincent, Harpersville, Westover, Chalkville, Shops of Grand River, Bald Rock, Grayson Valley and Vandiver. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Birmingham. && LAT...LON 3327 8648 3326 8669 3368 8667 3365 8632 TIME...MOT...LOC 0014Z 190DEG 37KT 3334 8658 40/Sizemore
Special weather statement, Apr 13, 7:43 PM CDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Birmingham AL
743 PM CDT SAT APR 13 2019
ALZ017-024-026-140115-
Jefferson AL-St. Clair AL-Blount AL-
743 PM CDT SAT APR 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLOUNT...
NORTHEASTERN JEFFERSON AND NORTHWESTERN ST. CLAIR COUNTIES UNTIL 815
PM CDT...
At 742 PM CDT, Doppler radar was tracking a strong thunderstorm over
Moody, moving north at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Trussville, Leeds, Moody, Oneonta, Springville, Odenville, Cleveland,
Center Point, Clay, Pinson, Margaret, Argo, Ashville, Locust Fork,
Allgood, Fairview, Nectar, Chalkville, Bald Rock and Grayson Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3395 8636 3394 8637 3394 8633 3395 8632
3394 8626 3356 8643 3355 8665 3398 8665
TIME...MOT...LOC 0042Z 191DEG 43KT 3362 8653
40/SizemoreThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:03 PM CDT | Special Weather Statement | BMX | Winston | 42 min |
| Apr 13, 7:14 PM CDT | Special Weather Statement | BMX | Shelby | 31 min |
| Apr 13, 7:43 PM CDT | Special Weather Statement | BMX | St. Clair | 32 min |
| Apr 13, 8:45 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 7 days |
| Apr 13, 11:35 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 40 min |
| Apr 13, 11:40 PM CDT | Tornado Warning | BMX | Marion | 30 min |
| Apr 14, 12:15 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 37 min |
| Apr 14, 12:15 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 21 hr |
| Apr 14, 12:50 AM CDT | Tornado Warning | BMX | Marengo, Sumter | 40 min |
| Apr 14, 12:56 AM CDT | Tornado Warning | BMX | Tuscaloosa | 41 min |
| Apr 14, 1:00 AM CDT | Special Weather Statement | BMX | Lamar, Marion | 45 min |
| Apr 14, 1:15 AM CDT | Areal Flood Advisory | BMX | Lamar, Marion | 3 hr |
| Apr 14, 1:16 AM CDT | Tornado Warning | BMX | Hale, Perry | 59 min |
| Apr 14, 1:55 AM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo | 50 min |
| Apr 14, 2:03 AM CDT | Tornado Warning | BMX | Bibb, Tuscaloosa | 43 min |
| Apr 14, 2:10 AM CDT | Tornado Warning | BMX | Hale, Perry | 35 min |
| Apr 14, 2:34 AM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 41 min |
| Apr 14, 2:40 AM CDT | Tornado Warning | BMX | Perry | 31 min |
| Apr 14, 3:26 AM CDT | Tornado Warning | BMX | Perry | 16 min |
| Apr 14, 3:34 AM CDT | Tornado Warning | BMX | Bibb | 11 min |
| Apr 14, 4:04 AM CDT | Tornado Warning | BMX | Jefferson, St. Clair, Shelby | 25 min |
| Apr 14, 4:14 AM CDT | Tornado Warning | BMX | Shelby | 20 min |
| Apr 14, 4:47 AM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 43 min |
| Apr 14, 5:15 AM CDT | Special Weather Statement | BMX | Autauga, Chilton, Dallas | 45 min |
| Apr 14, 5:18 AM CDT | Special Weather Statement | BMX | Montgomery | 42 min |
| Apr 14, 5:50 AM CDT | Special Weather Statement | BMX | Coosa | 40 min |
| Apr 14, 6:02 AM CDT | Special Weather Statement | BMX | Montgomery | 28 min |
| Apr 14, 6:08 AM CDT | Special Weather Statement | BMX | Talladega | 52 min |
| Apr 14, 6:34 AM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 41 min |
| Apr 14, 6:37 AM CDT | Special Weather Statement | BMX | Calhoun, Clay, Cleburne, Randolph | 38 min |
| Apr 14, 6:43 AM CDT | Tornado Warning | BMX | Pike | 47 min |
| Apr 14, 7:18 AM CDT | Tornado Warning | BMX | Bullock, Pike | 42 min |
| Apr 14, 7:26 AM CDT | Special Weather Statement | BMX | Lee, Macon | 49 min |
| Apr 14, 7:48 AM CDT | Tornado Warning | BMX | Barbour, Bullock | 27 min |
| Apr 14, 7:59 AM CDT | Special Weather Statement | BMX | Lee | 46 min |
| Apr 14, 8:02 AM CDT | Special Weather Statement | BMX | Clay | 28 min |
| Apr 14, 8:05 AM CDT | Tornado Warning | BMX | Barbour, Bullock, Russell | 25 min |
| Apr 14, 8:14 AM CDT | Special Weather Statement | BMX | Chambers | 16 min |
| Apr 14, 8:15 AM CDT | Special Weather Statement | BMX | Cleburne | 15 min |
| Apr 14, 8:27 AM CDT | Tornado Warning | BMX | Barbour, Russell | 48 min |
| Apr 14, 8:40 AM CDT | Special Weather Statement | BMX | Cleburne | 20 min |
| Apr 14, 9:52 AM CDT | Special Weather Statement | BMX | Chambers | 23 min |
| Apr 14, 10:13 AM CDT | Special Weather Statement | BMX | Chambers | 32 min |
Nearby
Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.